MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 393526
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the customer that 20g nexiva nearport needle was defective and did not cover the bevel of the needle upon retraction.Verbatim: rcc received a complaint via email.Email(s) attached.20g nexiva nearport needle was defective and did not cover the bevel of the needle upon retraction.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 photos submitted for evaluation.The reported issue of needle defect - other was not confirmed upon inspection of the photos.Analysis of the sample showed that in one photo the unit label can be seen and in the other photo a device that does not match the reported material can be seen, the reported defect is not observed.Bd cannot confirm the cause of the failure since no sample was returned for evaluation.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24279267
Report Number9610847-2026-00049
Device Sequence Number21297564
Product Code FOZ
UDI-Device Identifier00382903935260
UDI-Public(01)00382903935260
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K231239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number393526
Device Lot Number5225033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite